# SDR CALA2025021100333

- Difficulty date: February 8, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 77,233 hours, 29,458 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support Angle
- Part number: 148A83103
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN L/H SUPPORT ANGLE ON FUSELAGE FOR PANELS 323AL 323BL 323CL HAS CORROSION. REF AAR N/R 9940933. CLEANED CLOSURE ANGLE ON UPPER FUSELAGE BELOW VERT. STAB FROM REF B737 SRM 53-80-71-2R-6. INSTALLED REPAIR ANGLE AND STRAP AS STA 1016 TO 1132, L/H SIDE AS PER REF B737 SOPM 20-30-03 NO PER REF 53-80-71-2R-6.  CORROSION FOUND ONLY CRACK FROM STA 1016 TO 1027, CUT OUT DAMAGE SECTION ON CLOSURE ANGLE FROM STA 1016 TO 5.300 AS PER
